MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD® HLA-B27 KIT

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD® HLA-B27 KIT
Catalog Number 340183
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that there were erroneous results during use with the bd® hla-b27 kit.The following information was provided by the initial reporter: the customer found that lot number 2349915 had almost all positive results falling into the gray zone, requiring confirmation through pcr and all are confirmed hla-b27 positive, this happened for 2-3 days.After switching to lot 3096158 and conducting a comparison, the new batch showed positive results.However, the fluorescence intensity of the old batch(2349915) still remained in the gray zone.Please refer to the attached results.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The following fields have been updated with corrected information: g.1 reporting office - (b)(6) g.1 reporting office contact - (b)(6) g.1 manufacturing site contact - (b)(6) after further evaluation of the complaint, it has been determined that the previously submitted report was sent in error.The customer reported that there was a difference in fluorescence intensity between 2 lots, but both results were positive.There was no erroneous result or patient harm reported.Therefore, this is not considered to be a reportable malfunction.

Brand Name
BD® HLA-B27 KIT
Common Device Name
NA
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key17386190
Report Number2916837-2023-00148
Device Sequence Number5928948
Product Code MZI
UDI-Device Identifier00382903401833
UDI-Public00382903401833
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
BK050073
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2023
Device Catalogue Number340183
Device Lot Number2349915
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2023
Supplement Date Received by Manufacturer07/06/2023
Initial Report FDA Received Date07/24/2023
Supplement Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/15/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown